# SDR AALA991661

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 1808492
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JAX - FLT 0758 - EN ROUTE MIA/BDL, FUEL ODOR DETECTED IN CABIN.  AIRCRAFT DIVERTED TO JAX AND LANDED WITHOUT INCIDENT. REPLACED COALESCER BAGS AND ACCOMPLISHED AIR CONDITIONING PACK BURN OUT PROCEDURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
